MAUDE Adverse Event Report: MEDSOURCE LABS, LLC PREMIERPRO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

MEDSOURCE LABS, LLC PREMIERPRO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number 31TB20100
Health Effect - Clinical Codes Extravasation (1842); Infiltration into Tissue (1931)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Multiple issues with the truesafe comfort blood control iv catheter.Reports contain all gauge catheters.Various complaints: 1.Catheter would not advance.2.Catheter retracted early causing the vein to blow 3.Infiltrations.4.Catheter does not connect to tubing connection well.5.During pressure injection ct; the catheter and connection disconnect.6.Iv need would not retract after starting iv.Had to pull the entire device out of the patient's arm to retract the needle.
 
Additional Manufacturer Narrative
Three attempts were made to contact the initial reporter.No acknowlegement or response was received.No product was available to be returned for evaluation and investigation.The lot number information that was provided was "multiple".Due to not having specific lot information, an investigation was performed on retention samples of 31tb20100, lot #: 40065/0043 manufacturing date: 2024-04-30, expiration date: 2029-03-31.The batch manufacturing records (bmr) for the reported batch were reviewed.No non-conformities related to the complaint were observed.Reports were verified for any supplier or raw material changes.No changes were incorporated in the process or material.The following tests were performed on the control samples to investigate the reported complaint: 1.Visual inspection 2.6% taper test 3.Gripping of needle with catheter 4.Bevels heal distance 5.Penetration test 6.Pull test of the catheter 7.Leakage test additionally, power injection testing has been performed for this device and no disconnection was observed in the product up to 550psi.Based on the root cause analysis and the results obtained from the tests carried out on control samples of 31tb20100, it is concluded that the product does not contain a manufacturing defect.The problem may be related to the user, as the product meets the specified requirements in the testing.The reported complaint may be related to user error with the following possibilities: device may not have been used as intended by the manufacturer.Catheter may have been damaged or deformed due to multiple insertion attempts by the end user.Wrong selection of anatomical location of cannulation site.Mating part of the other device may not be proper and in compliance to iso 80369-7.
 
Event or Problem Description
Multiple issues with the truesafe comfort blood control iv catheter.Reports contain all gauge catheters.Various complaints: 1.Catheter would not advance 2.Catheter retracted early causing the vein to blow 3.Infiltrations 4.Catheter does not connect to tubing connection well 5.During pressure injection ct; the catheter and connection disconnect.6.Iv need would not retract after starting iv.Had to pull the entire device out of the patient's arm to retract the needle.

Brand Name
PREMIERPRO
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
MEDSOURCE LABS, LLC
8600 shelby ct.
suite 100
chanhassen MN 55317
MDR Report Key19613246
Report Number19613246
Device Sequence Number6974745
Product Code FOZ
UDI-Device Identifier00811220034795
UDI-Public(01)00811220034795
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
Report Date (Section F) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number31TB20100
Device Catalogue Number31TB20100
Device Lot NumberMULTIPLE
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer06/26/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date12/04/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/04/2024